# SDR DXTA2025020302157

- Difficulty date: January 29, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0307
- Aircraft time: 3,209 hours, 2,148 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: THE DOOR HANDLE IS JAMMED IN THE OPEN POSITION AND WILL NOT LATCH THE DOOR CLOSED OR  STOW. DUPLICATED SQUAWK. INNER HANDLE WAS TOUGH TO CLOSE FROM INSIDE THE AIRPLANE. REMOVED STEPS AND INSPETED ALL RODS AND PINS. PERFORMED CABIN HEALTH CHECK PER MCC REQUEST FIRST CHECK WAS OUT OF LIMIT. TOO MUCH FORCE APPLIED TO LOCK PINS, SING PROPER FORCE GAUGE ALL PIN MEASUREMENTS ARE WITHIN LIMITS. CHECKS WERE SATISFACTORY, MEASURED ALL 4 UPPER PINS AND CHECK GOOD. BOTH LOWER PINS ARE RECESSED IN FRAME MER AMM. MCC SENT EMAIL ABOUT LOWER PIN MEASUREMENT, BUT MEASUREMENT IN MM IS FOR THE INNER DOOR HANDLE STOP. REFER TO 52-10-04 STEP I, ITEM 2, CHECKED ROD ENDS AND MEASUREMENTS INSIDE DOOR PRESSURE PREVENTION INHIBITORS, SLIGHTY ADJUSTED ROD ENDS 11 AND 12 TO GET EXACT 0.21 INCH DIMENSION IN EACH, TO MINIMIZE OFFSET PER STEP G ITEM B. TIGHTENED ROD ENDS AND SAFETIED AS REQ'D, INSTALLED INNER DOOR SKIN PANELS AND STEPS AS REQUIRED. CLOSED DOOR AND WAS STILL TOUGH TO MOVE HANDLE. INSPECTED DOOR STOPS AND NOTED GAP WAS INCORRECT. ADJUSTED DOOR STOPS TO PROPER GAP WITH DOOR CLOSED. OPS CHECKED GOOD. OPENED AND CLOSED DOOR SEVERAL TIMES FROM INSIDE AND OUT OF THE AIRPLANE. ENSURED CAS MESSAGE GOES AWAY WITH DOOR CLOSED. ALL WORK DONE PER CE680A AMM 52-10Â·04
